# SDR UALA2010062302234

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 53,713 hours, 7,865 cycles
- Engine: Pwa PW4090
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 490S1
- Part serial: 134
- Condition: Inoperative
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TUNE LT HF RADIO.  DISPLAY SHOWS DASHS.  TESTED OK ON GROUND. TRANSCEIVER ALREADY REPLACED, SUSPECT COUPLER.  NON STOCK DENVER. HF-COUPLER PLACED IN LOB. REPLACED LT COUPLER.
